Research

Percolation and limit theory for the poisson lilypond model


Reference:

Last, G. and Penrose, M. D., 2013. Percolation and limit theory for the poisson lilypond model. Random Structures and Algorithms, 42 (2), pp. 226-249.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1002/rsa.20410

Abstract

The lilypond model on a point process in d -space is a growth-maximal system of non-overlapping balls centred at the points. We establish central limit theorems for the total volume and the number of components of the lilypond model on a sequence of Poisson or binomial point processes on expanding windows. For the lilypond model over a homogeneous Poisson process, we give subexponentially decaying tail bounds for the size of the cluster at the origin. Finally, we consider the enhanced Poisson lilypond model where all the balls are enlarged by a fixed amount (the enhancement parameter), and show that for d > 1 the critical value of this parameter, above which the enhanced model percolates, is strictly positive.

Details

Item Type Articles
CreatorsLast, G.and Penrose, M. D.
DOI10.1002/rsa.20410
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code29405

Export

Actions (login required)

View Item